Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Eigenvalue estimates for minimal surfaces in hyperbolic space


Author: Alberto Candel
Journal: Trans. Amer. Math. Soc. 359 (2007), 3567-3575
MSC (2000): Primary 53A10, 53C21
Published electronically: March 7, 2007
MathSciNet review: 2302506
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives an upper bound for the first eigenvalue of the universal cover of a complete, stable minimal surface in hyperbolic space, and a sharper one for least area disks.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 53A10, 53C21

Retrieve articles in all journals with MSC (2000): 53A10, 53C21


Additional Information

Alberto Candel
Affiliation: Department of Mathematics, California State University, Northridge, Northridge, California 91330
Email: alberto.candel@csun.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-07-04104-9
PII: S 0002-9947(07)04104-9
Received by editor(s): February 14, 2005
Published electronically: March 7, 2007
Additional Notes: This research was supported by N.S.F. Grant 0205825
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.